Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 16, NWS Amarillo, TX

March 28, 2007Hemphill County, Texas

NWS Amarillo, TX issued this tornado warning at Mar 28, 2007, 9:17 PM CDT for Hemphill County, Texas. It was in force for 43 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2007, 9:17 PM CDT (02:17 UTC)
Expired
Mar 28, 2007, 10:00 PM CDT
In force
43 min
Issued by
NWS Amarillo, TX
Area
Counties, with a storm outline in the text

County Hemphill County, TX

The radar

The Amarillo radar (KAMA), 138 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 9:30 PM CDTHAIL 1.753 N Canadian, TXROADS COVERED IN GOLF BALL SIZED HAIL AT INTERSECTION OF US 83 AND US 60
Mar 28, 9:30 PM CDTTORNADO15 Ssw Canadian, TX*** 1 FATAL, 1 INJ *** SINGLE WIDE MOBILE HOME DESTROYED
Mar 28, 9:33 PM CDTTORNADO8 N Mobeetie, TXREPORTED BY WHEELER CO. EMERGENCY MANAGEMENT
Mar 28, 9:50 PM CDTTSTM WND DMG11 Sw Canadian, TXARRINGTON OIL RIG NEAR THE ROBERTS -HEMPHILL COUNTY LINE ON U.S. HIGHWAY 60. TWO PEOPLE WHO WORK FOR THE PLANT AND LIVE IN TRAILER HOMES WERE INJURED - TWO TRAILER HOMES DESTROYED - ONE MINOR INJURY - ONE SERIOUS INJURY
Mar 28, 9:50 PM CDTTORNADO13 Ssw Canadian, TX*** 1 FATAL *** TRAILER HOME DESTROYED
Mar 28, 9:50 PM CDTTORNADO14 Ssw Canadian, TX*** 1 INJ *** SINGLE WIDE MOBILE HOME DESTROYED...INJURY COUNT WAS REDUCED FROM TWO TO ONE AND LOCATION WAS CHANGED FROM 11 SW TO 14 SSW...OTHER INJURY WAS CHANGED TO A FATALITY LOCATED 13 SSW CANADIAN
Mar 28, 9:58 PM CDTHAIL 0.88Canadian, TX
Mar 28, 10:00 PM CDTTSTM WND GST 601 Ne Canadian, TX
Mar 28, 10:00 PM CDTHAIL 1.251 Ne Canadian, TX
Mar 28, 10:00 PM CDTHAIL 1.75Canadian, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 3:14 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1596 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 290217
TORAMA
TXC211-290300-
/O.NEW.KAMA.TO.W.0016.070329T0217Z-070329T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1000 PM CDT

* AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES SOUTH
  OF CANADIAN...OR ABOUT 12 MILES EAST OF MIAMI...MOVING NORTH
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3588 10030 3586 10032 3576 10032 3575 10034
      3566 10034 3563 10035 3563 10053 3606 10052
      3606 10028

$$

JOHNSON
1 follow-up statement
000 
WWUS54 KAMA 290235
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
934 PM CDT WED MAR 28 2007

TXC211-290300-
/O.CON.KAMA.TO.W.0016.000000T0000Z-070329T0300Z/
HEMPHILL TX-
934 PM CDT WED MAR 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
HEMPHILL COUNTY...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED 8 MILES 
NORTHWEST OF GAGEBY...MOVING NORTH-NORTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWEST HEMPHILL COUNTY...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3588 10030 3586 10032 3576 10032 3571 10034
      3566 10034 3563 10035 3563 10053 3606 10052
      3606 10028

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 1:56 PM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, Mar 28, 1:56 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
156 PM CDT WED MAR 28 2007

.DISCUSSION...
DRYLINE IS BEGINNING TO MIX EAST AS SEEN ON KFDX RADAR IMAGERY AND
SURFACE OBS. THIS WILL CONTINUE TO BE THE CASE THIS AFTERNOON. 28/12Z
GUIDANCE DEPICTS THE DRYLINE SHARPENING OVER THE WESTERN/CENTRAL
PORTIONS OF THE TX/OK PANHANDLES LATE THIS AFTERNOON...WITH
CONVECTIVE INITIATION BEGINNING AS EARLY AS 20/21Z. THERE WILL BE
ADEQUATE INSTABILITY/SHEAR TO SUPPORT DISCRETE SUPERCELLS AS
INSOLATION ALLOWS THE CAP TO BREAK. LARGE SCALE LIFT WILL BE AIDED BY
THE APPROACHING UPPER-LEVEL TROF AND INCREASING DIFFLUENT PATTERN
ALOFT. EXPECT A WATCH TO BE ISSUED FOR PART/ALL OF THE AREA IN THE
NEXT ONE TO TWO HOURS.  SEE THE HWO AND/OR SPS FOR DETAILS ON THE
SEVERE THREAT THIS EVENING. EXPECT STORMS TO EVOLVE INTO LINEAR MCS
OVERNIGHT...ADDING THE THREAT OF HEAVY RAINFALL TO THE EQUATIONS AS
STORMS TRAIN OVER THE SAME AREAS. RAINFALL AMOUNTS OF 1-2 INCHES ARE
POSSIBLE EAST OF THE DRYLINE...WITH ISOLATED AMOUNTS OF 2-4 INCHES
POSSIBLE THROUGH TONIGHT.

WEAK PACIFIC FRONT IS EXPECTED TO OVERTAKE THE DRYLINE LATE IN THE
FIRST PERIOD WHICH WILL HELP SCOUR OUT THE MOISTURE FOR MOST OF THE
AREA. HOWEVER...UPPER-LOW WILL REMAIN CENTERED OVER COLORADO THROUGH
FRIDAY. WITH LIFT ENHANCED BY WEAK IMPULSES ROTATING AROUND THIS
LOW...THERE SHOULD BE ENOUGH MOISTURE ACROSS THE EASTERN PANHANDLES
TO WARRANT THE MENTION OF SLIGHT CHANCE POPS THU AND FRI. AT THIS
TIME...IT APPEARS THAT MOISTURE WILL BE TOO LIMITED ACROSS THE
CENTRAL AND WESTERN ZONES. I DID LOWER MAX TEMPS A CATEGORY OR SO ON
FRIDAY BUT WE SHOULD STILL SEE MAX TEMPS WITHIN A FEW DEGREES OF
CLIMO.

AS UPPER-LOW DEPARTS TO THE EAST ON SATURDAY...QUASI-ZONAL MID/UPPER-
LEVEL FLOW WILL RESULT IN LEE-SIDE TROFFING. THIS WILL BRING A RETURN
TO SOUTH/SOUTHWEST FLOW AND WILL PUSH TEMPS BACK INTO THE MID AND
UPPER 70S BY SUNDAY. FLOW ALOFT WILL QUICKLY BECOME MORE
SOUTHWESTERLY BY MONDAY AS NORTHERN STREAM TROF DIGS INTO THE INTER-
MOUNTAIN WEST. H85 TEMPS ARE PROGGED TO CLIMB TO AROUND 20C ACROSS
THE AREA ON MONDAY...WHICH WILL SUPPORT TEMPS NEAR 80 DEGREES. GFS
DEPICTS A STRONGER COLD FRONT MOVING THROUGH THE PANHANDLES ON
TUESDAY. WILL UNDERCUT THE MEX GUIDANCE BEHIND THIS FRONT AS IT KEEPS
TEMPS ABOVE CLIMO DESPITE PROGGING H85 TEMPS IN THE SINGLE DIGITS.
WILL NOT ADD PRECIP MENTION FOR THE FORECAST FOR TUESDAY BUT WILL
HAVE TO MONITOR THIS POSSIBILITY OVER THE NEXT FEW MODEL RUNS.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                45  69  36  62  38 /  40  10   5  10  10
BEAVER OK                  53  68  40  62  38 /  80  10   5  20  10
BOISE CITY OK              35  63  33  60  33 /  10   5   5  10  10
BORGER TX                  51  69  42  61  42 /  60  10   5  10  10
BOYS RANCH TX              38  70  33  64  37 /  20   5   5  10  10
CANYON TX                  42  69  34  62  37 /  30  10   5  10  10
CLARENDON TX               52  72  43  64  42 /  70  20  10  20  10
DALHART TX                 38  67  32  61  34 /  10   5   5  10  10
GUYMON OK                  45  64  38  61  37 /  50  10   5  10  10
HEREFORD TX                38  68  34  63  37 /  20   5   5  10  10
LIPSCOMB TX                54  70  43  62  40 /  80  20   5  20  10
PAMPA TX                   52  69  41  63  41 /  70  20   5  20  10
SHAMROCK TX                56  73  46  65  42 /  80  20  10  20  10
WELLINGTON TX              57  74  48  65  43 /  80  20  10  20  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

24/02
Hazardous weather outlook, Mar 28, 3:33 PM CDT, 5 hours 44 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
333 PM CDT WED MAR 28 2007

OKZ001>003-TXZ001>020-291100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
333 PM CDT WED MAR 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES UNTIL MIDNIGHT CDT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT CROSS THE CENTRAL AND EASTERN SECTIONS OF THE OKLAHOMA
AND TEXAS PANHANDLES...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM
GUYMON OKLAHOMA TO AMARILLO TEXAS TO CANYON TEXAS. THERE IS ALSO A
SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT
ACROSS THE WESTERN THIRD OF THE OKLAHOMA AND TEXAS PANHANDLES. THE
MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. ANY
TORNADOES THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG AND
DAMAGING...ESPECIALLY ACROSS THE MODERATE RISK AREA. IN ADDITION...
HEAVY RAINFALL WILL LIKELY OCCUR WITH THE THUNDERSTORMS
...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

WINDY CONDITIONS ARE ALSO EXPECTED ACROSS THE PANHANDLES AS THE
PRESSURE GRADIENT TIGHTENS. THUS...CAUTION IS ADVISED ON AREA LAKES
TODAY AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS WILL BE IN PLACE THIS AFTERNOON
ACROSS THE WESTERN PANHANDLES AS THE DRYLINE MOVES EAST OF THAT
REGION AND RELATIVE HUMIDITIES DROP TO BELOW 25 PERCENT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
LIKELY ACTIVATION LATER THIS AFTERNOON AND EVENING.

ANDRADE

In the hours before

Local storm report, Mar 28, 8:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
851 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 SW LAKE MCCLELLAN     35.19N 100.91W
03/28/2007  E1.00 INCH       GRAY               TX   AMATEUR RADIO

            US 70 AND INTERSTATE 40

&&

CK
Local storm report, Mar 28, 8:52 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 NE AMARILLO           35.23N 101.78W
03/28/2007  E1.00 INCH       POTTER             TX   PUBLIC

&&

JMG
Local storm report, Mar 28, 8:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             10 NE GROOM             35.31N 100.98W
03/28/2007  E0.75 INCH       GRAY               TX   AMATEUR RADIO

            AT HIGHWAY 2300

&&

CK
Local storm report, Mar 28, 8:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             3 NW CANYON             35.01N 101.96W
03/28/2007  E0.88 INCH       RANDALL            TX   FIRE DEPT/RESCUE

&&

CK
Local storm report, Mar 28, 9:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             2 NW CANYON             35.00N 101.95W
03/28/2007  E1.00 INCH       RANDALL            TX   NWS EMPLOYEE

&&

KJS
Local storm report, Mar 28, 9:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
911 PM CDT WED MAR 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          1 S MOBEETIE            35.52N 100.44W
03/28/2007                   WHEELER            TX   EMERGENCY MNGR

&&

JMG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:06 PM CDTTornado WarningAMAHansford, Hutchinson39 min
Mar 28, 7:13 PM CDTSevere Thunderstorm WarningAMAGray62 min
Mar 28, 7:21 PM CDTTornado WarningAMALipscomb39 min
Mar 28, 7:24 PM CDTTornado WarningAMADonley51 min
Mar 28, 7:29 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman61 min
Mar 28, 7:43 PM CDTSevere Thunderstorm WarningAMAArmstrong62 min
Mar 28, 7:50 PM CDTTornado Warning EmergencyAMAGray40 min
Mar 28, 7:58 PM CDTSevere Thunderstorm WarningAMACarson62 min
Mar 28, 8:16 PM CDTTornado WarningAMADonley29 min
Mar 28, 8:22 PM CDTTornado WarningAMAWheeler38 min
Mar 28, 8:25 PM CDTSevere Thunderstorm WarningAMAPotter, Randall65 min
Mar 28, 8:27 PM CDTTornado WarningAMAGray48 min
Mar 28, 8:32 PM CDTSevere Thunderstorm WarningAMAHemphill, Roberts58 min
Mar 28, 8:44 PM CDTSevere Thunderstorm WarningAMAHutchinson61 min
Mar 28, 8:59 PM CDTTornado WarningAMAWheeler46 min
Mar 28, 9:04 PM CDTSevere Thunderstorm WarningAMACarson56 min
Mar 28, 9:10 PM CDTTornado WarningAMAGray29 min
Mar 28, 9:27 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
Mar 28, 9:27 PM CDTSevere Thunderstorm WarningAMARoberts63 min
Mar 28, 9:28 PM CDTSevere Thunderstorm WarningAMAHansford62 min
Mar 28, 9:29 PM CDTSevere Thunderstorm WarningAMALipscomb61 min
Mar 28, 9:32 PM CDTSevere Thunderstorm WarningAMAPotter, Randall58 min
Mar 28, 9:40 PM CDTSevere Thunderstorm WarningAMAGray65 min
Mar 28, 9:46 PM CDTTornado WarningAMARoberts44 min
Mar 28, 9:53 PM CDTSevere Thunderstorm WarningAMAHutchinson67 min
Mar 28, 10:04 PM CDTTornado WarningAMAHemphill41 min
Mar 28, 10:13 PM CDTSevere Thunderstorm WarningAMACarson62 min
Mar 28, 10:22 PM CDTSevere Thunderstorm WarningAMARoberts53 min
Mar 28, 10:26 PM CDTSevere Thunderstorm WarningAMALipscomb64 min
Mar 28, 10:34 PM CDTSevere Thunderstorm WarningAMAPotter, Randall56 min
Mar 28, 11:18 PM CDTSevere Thunderstorm WarningAMAArmstrong57 min
Mar 28, 11:38 PM CDTSevere Thunderstorm WarningAMACarson, Gray67 min
Mar 28, 11:42 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts63 min
Mar 28, 11:45 PM CDTSevere Thunderstorm WarningAMALipscomb60 min
Mar 29, 12:20 AM CDTSevere Thunderstorm WarningAMADonley55 min
Mar 29, 12:29 AM CDTFlash Flood WarningAMADonley, Gray2 hr
Mar 29, 1:23 AM CDTFlash Flood WarningAMALipscomb2 hr
Mar 29, 2:24 AM CDTSevere Thunderstorm WarningAMACollingsworth32 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.